St. Jude Medical Pacemakers & ICDs

Read Messages




Messages in Conditions, Meds & Tests Forum



Posted by Frederica on 2014-09-01 09:53. 2 comments. 137 reads
 
Pacemaker implanted in January - single chamber. I am 79. Since then I have had pain/stiffness in most of my joints and muscles.This is painful especially when I get up in the morning but gradually eases but never goes away. Blood tests have been carried out to see if I have Rheumatoid Arthritis or Polymyalgia, all tests negative. Now awaiting to hear with results of the X-Rays from the Rheumatologist. I am wondering whether a nerve has been damaged during the implantation? Has anyone had this problem? Pacemaker is OK and I no longerget breathless. I did see a Dermatologist before implantation as I am allergic to certain metals and they wanted to be sure the one chosen was OK.

Posted by JohnB on 2014-08-27 15:46. 3 comments. 224 reads
 
Does a pacemaker affect sleep patterns?
It's been 2 months since I had a Medtronics PM installed and I seem to be waking up more during the night
JohnB

Posted by Jackw on 2014-08-24 15:00. 7 comments. 254 reads
 
Reviewing options on dealing with aflutter and sick sinus disease.
Taking propanalol and Xeralto. Doc says I will need a PM in the next few years due to sick sinus. He wants to do an ablation to deal with aflutter but also wants to do a PM. Hard to tell what my rate is because of the 2x flutter but after a cardioversion it was in the 50s but dips to hi 30s low 40s of I am at rest.. Flutter came back a few weeks later.

My main issues now are I get tired in the afternoon and the flutter kicks up after exercise.
My question is: if I have the ablation to deal with the flutter and get off the beta blocker, how much could I expect to improve on being tired? I tHink flutter must cause some diminution of heart effectiveness a...


Posted by Duke Heart Patient on 2014-08-23 00:09. 7 comments. 236 reads
 
Does anyone take Pradaxa , Sotalol or Enalapril ? If so what's your energy level like ?


I've been on them almost 3 years and it's hard to get my energy level up. I just stay tired and bloated feeling.

Also what's everyone's diet like ?

Since my PM I feel like I have less energy than before ......

Thanks

Posted by beachman on 2014-08-22 12:39. 5 comments. 331 reads
 
What meds are normally essential if you have a PM. I don't tolerate beta blockers very well. THANKS

Posted by howdoyoumendabrokenheart on 2014-08-22 00:41. 6 comments. 213 reads
 
Hello All,

I am having a Nuclear Stress Test and I wonder if anyone else has had this procedure. I have Congestive Heart Failure and COPD. I also have an ICD (St. Judes). I wonder what the procedure would be for a person with an ICD and just how "Stressful" this test is on your heart. I have not spoken to the Cardiologist as of yet. I am really trying to get some information from people who had this done. I know the procedure pretty much, but I want to know the effects and affects. Thanks all.

Posted by jimb on 2014-08-20 13:15. 1 comments. 191 reads
 
Good article on the dangers of antibiotics for cardiac patients.
http://healthyliving.msn.com/health-wellness/antibiotic-might-raise-heart-risks-for-some-1

Posted by emilpacemaker on 2014-08-17 21:54. 2 comments. 246 reads
 
The doctors gave me metroprolol cardiosel 50mg and its twice a day... My blood preasure going 110/70 many times... But my problem is increasing of anxiety I dont know if its anxiety I feel hard to breath and always need deep braething... I have anxiety yes after my pm but its so different to now I feel week every day after I take this med... Also taking xarelto.....

Posted by Heartoheart on 2014-08-17 21:12. 1 comments. 198 reads
 
Mom (89 yrs old) had a pacemaker implanted a few weeks ago. All went well but she complains of shortness of breath and dizziness. She has been taken to ER twice and has seen her cardiologist several times. All tests and exams show no issues. Now she is afraid to be alone at all. Anyone have a similar experience?

Posted by pp on 2014-08-13 20:08. 3 comments. 263 reads
 
My pacemaker and leads were removed 5-9-2014. Now my cardiologist is going to install a capsule pacemaker inside my heart ventricle!

Are there others with this new capsule pacemaker? If so, how are they functioning. thanks pp

Posted by jillybird on 2014-08-12 19:28. 4 comments. 268 reads
 
Hi all, it's been awhile and wanted to update you on my progress since my last appointment with a horrible EP. I had quite the opposite experience last week seeing my new, wonderful EP at the University of Washington! It was so encouraging - they shared my concerns and validated me and wanted to help me - in fact, they got me right in for an ILR the same day!!! I am scheduled for the dreaded tilt table this Tuesday, and have so many mixed emotions. I am dreading the passing out, that always gives me great anxiety. I am excited to potentially get a definitive answer as to whether my syncope is HR driven or BP driven. In a way, I hope the answer is clear - as in, you flatlined, you need a pacemaker. I know that sounds weird to say. But ...


Posted by Kelliefan on 2014-08-10 11:32. 2 comments. 238 reads
 
I've had my pacemaker 4 years. Just took aspirin till 4 months ago when I was given eliquis and sotolol. I have had chronic diarrhea for four weeks now. Has anyone else had this side effect from these drugs. If so how was the problem solved. I was on these meds for 3 months before the diarrhea began.

Posted by Kelliefan on 2014-08-10 11:32. 1 comments. 165 reads
 
I've had my pacemaker 4 years. Just took aspirin till 4 months ago when I was given eliquis and sotolol. I have had chronic diarrhea for four weeks now. Has anyone else had this side effect from these drugs. If so how was the problem solved. I was on these meds for 3 months before the diarrhea began.

Posted by golden_snitch on 2014-08-09 02:04. 0 comments. 164 reads
 
A very interesting perspective on the causes and treatment of atrial fibrillation:

http://www.cxvascular.com/crn-features/cardiac-rhythm-news---features/what-is-the-best-strategy-for-managing-atrial-fibrillation

Inga

Posted by rmmarie on 2014-08-08 13:56. 8 comments. 380 reads
 
Hi,

I'm 21 years old. I had open heart surgery 11 years ago for an atrial sepal defect ever since the surgery my pulse was low normally in the 60s.

Recently this past year my heart rate has been trending downward. My lowest pulse is 30 asleep and the highest is 160 during a stress test. My overall average pulse is 44. I commonly have pulses in the 37s and 40s throughout the day.


The symptoms that I have that are really concerning me are:
- low pulse
- extreme fatigue
- headaches
- nausea
- difficulty focusing
- dizziness

I currently have a diagnosis of sick sinus syndrome (sinus bradycardia). I have occasions PVCS and PACS.

I was...


Posted by JoMarie on 2014-08-07 08:19. 6 comments. 207 reads
 
In February this year I had a pacemaker implanted after two failed ablations and then six weeks later, the AV node was ablated. I continued in sinus for three months without medication and never felt better. However, last night the AFib returned and I was as symptomatic as ever, having been told that the ablation of the AV node would mitigate or cure the symptoms if not the condition itself.

I read that sometimes the ablation of the AV node has to be repeated. Has anyone any knowledge or experience of this?

Posted by Natm29 on 2014-08-06 18:16. 3 comments. 195 reads
 
Hi all, I am ticking along nicely with pm but my migraines are a pain! I am trying out amitriptyline 10mg but have been reading through the side effects and it says not to take if u have heart block or other heart problems eg. Electrical problem. I my mind I have a pacemaker which corrects this so this is not an issue - what do you think? Thanks

Posted by raiderralph on 2014-08-01 14:24. 6 comments. 373 reads
 
It appears my insurance will only cover Warfarin and I am very anxious about it. The dietary restrictions not with standing. Are there any other Meds that I can take that aren't as expensive as Xarelto

Posted by jimb on 2014-07-31 16:45. 7 comments. 419 reads
 
My primary care dr has told me to take 4000 units of fish oil per day, I am on coreg 25 twice a day plavix, lipitor, losartan, clapidrogel and baby aspirin. I had been taking 1000 units per day. I just had blood work done and every thing looks really good except the "good" cholesteral is a little low. Any thoughts?
Thanks,
Jim

Posted by Tony G on 2014-07-28 23:47. 2 comments. 274 reads
 
Hello,

Got an EC in April 2014 and my EF was 30 to 35% in my left ventricle. We increased my meds and then just had a second one this month. Same EF but now added moderate to severe global Hypokinesis. We will meet with the electrophysiologist on Monday to discuss changing from my Medtronic Sure scan with two leads to a pm with a difibulator. We have been reading about GK. Is it as dire as I think or am I reading into it.

Thanks for listening,
Tony



Member Login
email:

password:



Who's Online?
We have 656 visitors online.

Members online:
  AB33
  Lurch
  ScaredOne

Polls
What type of device do you have?

Single lead pacer
Dual lead pacer
CRT
CRT-D
ICD

You're Wired When...
You have a maintenance schedule just like your car.

Member Quotes
A pacemaker completely solved my problem. In fact, it was implanted just 7 weeks ago and I ran a race today, placed first in my age group.

Bra Strap Comfort for Pacemaker Patients



Site content and design © 2000-2014 Pacemaker Club Inc.
All rights reserved.